MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS101111201
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had an infection.The cause for infection is unknown.Revision surgery is planned to address the issue by performing a washout and exchanging the poly inserts with new conformis poly inserts.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the patient had an infection.The cause for infection is unknown.Revision surgery is planned to address the issue by performing a washout and exchanging the poly inserts.

Brand Name
ITOTAL IDENTITY PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12206840
Report Number3004153240-2021-00108
Device Sequence Number20001773
Product Code JWH
UDI-Device IdentifierM572TPS1011112011
UDI-PublicM572TPS1011112011
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K210252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS101111201
Device Catalogue NumberTPS-101-1112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR